Septrin 80mg/400mg

Dear all. I've been on Septrin since June as CD4 is low which I completely understand. Does anyone know if Septrin cause change of Skin colour (make the skin darker).

I was told that some antibiotics may cause skin issues but having read the leaflets there is mentioning abiut skin related issues.

I appreciate your advice / comments.

Thanks. X

6 Replies

  • Hiya,I'm no expert but one of my old medication pills for HIV used to make my skin darker,yellow colour,are you eyes looking yellow,if so it could be the other meds your taking and one them is known for yellowness but there is another one you can ask to change to if its bothering you.

  • The skin may turn yellowish either from Septrin or from ARVT medication. It means the liver is involved and may be suffered from one of the meds you take. I guess you need to ask your health provider as soon as possible about the condition.

  • Thanks guys - Very much appreciated.

    Its actually annoying as people they ask me (daily - at work , neighbours, friends…etc) ARE YOU OK? whats wrong with your face / you look tired… I usually do not pay attention to what people usually say but when it became a repetitive question on a daily basis I have to find out. I will defo consult with the medical team ASAP.

    Thanks for the advice

    Have a lovely evening


  • Some meds make you more sensitive to the sun.

  • Septrin is known for making you more sensitive to sunlight, you should discuss this with a doctor. If the whites of your eyes are yellow, you should get to your HIV doctor quickly and tell them

  • Thanks BernardF. I have spoken with them but I am not convinced with their answer so I will have to consult with another Consultant.

    Have a lovely evening.

You may also like...